# SDR 2014FA0000061

- Difficulty date: January 15, 2014
- Submitted: February 7, 2014
- Operation: General aviation
- Aircraft: N58LP
- Make and model: Beech 58P
- Aircraft serial: TJ481
- Engine: Cont TSIO520WB
- Engine time: 58 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658475A1
- Part serial: AC13BA090
- Condition: Low Pressure
- Location: Nr 6
- Part time: 58 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, PERFORMED A DIFFERENTIAL COMPRESSION CHECK.  FOUND NR 6 CYLINDER COMPRESSION 32 PSI/80 PSI.  COMPRESSION LEAK PAST EXHAUST VALVE.  REMOVED CYLINDER ASSY AND SENT TO MFG FOR REPAIRS.
